MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE PASSIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE PASSIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD
Model Number LDP220Q/58
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited multiple episodes of oversensing.Programming changes were recommended.The patient was in stable condition before, during and after the interrogation.
 
Event or Problem Description
New information received notes that post paced t-wave over-sensing on the right ventricular (rv) lead reoccurred.No intervention was performed.Patient condition was stable.

Brand Name
OPTISURE PASSIVE FIXATION, DF-4 CONNECTOR
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key9892262
Report Number2017865-2020-04315
Device Sequence Number2240143
Product Code NVY
UDI-Device Identifier05414734507448
UDI-Public05414734507448
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2017
Device Model NumberLDP220Q/58
Device Catalogue NumberLDP220Q-58
Device Lot Number4620890
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/25/2020
Supplement Date Received by Manufacturer09/16/2021
Initial Report FDA Received Date03/27/2020
Supplement Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight111